Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Imanbaev, Nurlan Sairamovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:1449
Abstract pages:1935
Full texts:671
References:231
Professor
Candidate of physico-mathematical sciences (1997)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail:
   
Main publications:
  • M.A. Sadybekov and N.S. Imanbaev On the Basis Property of Root Functions of a Periodic Problem with an integral Perturbation of the Boundary Condition// Differential Equations. June 2012. Volume 48. Issue 6. pp 896-900.
  • N.S. Imanbaev On Stability of Basis Property of Root Vectors System of the Sturm-Liouville Operator with an Integral Perturbation of Conditions in Nonstrongly Regular Samarskii-Ionkin Type Problems// International Journal of Differential Equations. Volume 2015, Article ID 641481, 6 pages. http://dx.doi.org/10.1155/2015/641481.
  • N.S. Imanbaev Stability of the Basis Property of Eigenvalue Systems of Sturm-Liouville Operators With Integral Boundary Condition// Electronic Journal of Differential Equations, Vol. 2016 (2016), No.87. pp. 1-8. ISSN:1072-6691.
  • N.S. Imanbaev, B.E. Kanguzhin and B.T. Kalimbetov On zeros of the characteristic determinant of the spectral problem for a third-order differential operator on a segment with nonlocal boundary conditions// Advances in Difference Equations. 18 april 2013, 2013:110. 5 pages.
  • M.A. Sadybekov, N.S. Imanbaev A Regular Differential Operator Perturbed Boundary Condition// Mathematical Notes, 101:5 (2017), 768-778.

http://www.mathnet.ru/eng/person62282
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:imanbaev.n-s
https://elibrary.ru/author_items.asp?spin=2458-2688
https://www.scopus.com/authid/detail.url?authorId=56035878400

Publications in Math-Net.Ru
2021
1. N. S. Imanbaev, “On nonlocal perturbation of the problem on eigenvalues of differentiation operator on a segment”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 31:2 (2021),  186–193  mathnet  isi
2020
2. Nurlan S. Imanbaev, “On a problem that does not have basis property of root vectors, associated with a perturbed regular operator of multiple differentiation”, J. Sib. Fed. Univ. Math. Phys., 13:5 (2020),  568–573  mathnet  isi
2017
3. M. A. Sadybekov, N. S. Imanbaev, “Characteristic determinant of a boundary value problem, which does not have the basis property”, Eurasian Math. J., 8:2 (2017),  40–46  mathnet  mathscinet  isi
4. M. A. Sadybekov, N. S. Imanbaev, “A Regular Differential Operator with Perturbed Boundary Condition”, Mat. Zametki, 101:5 (2017),  768–778  mathnet  mathscinet  elib; Math. Notes, 101:5 (2017), 878–887  isi  scopus
2014
5. N. S. Imanbaev, “Eigenvalue Problem for Differential Cauchy–Riemann Operator with Nonlocal Boundary Conditions”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(34) (2014),  25–36  mathnet  zmath  elib
2013
6. N. S. Imanbaev, M. A. Sadybekov, “On spectral properties of a periodic problem with an integral perturbation of the boundary condition”, Eurasian Math. J., 4:3 (2013),  53–62  mathnet
2011
7. N. S. Imanbaev, M. A. Sadybekov, “Stability of basis property of a type of problems on eigenvalues with nonlocal perturbation of boundary conditions”, Ufimsk. Mat. Zh., 3:2 (2011),  28–33  mathnet  zmath; Ufa Math. J., 3:2 (2011), 27–32

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021